Contact structures on (n-1)-connected (2n+1)-manifolds

C. B. Thomas

Banach Center Publications (1986)

  • Volume: 18, Issue: 1, page 255-270
  • ISSN: 0137-6934

How to cite


C. B. Thomas. "Contact structures on (n-1)-connected (2n+1)-manifolds." Banach Center Publications 18.1 (1986): 255-270. <>.

author = {C. B. Thomas},
journal = {Banach Center Publications},
keywords = {existence of contact forms on odd-dimensional manifolds; (n-1)-connected -manifolds},
language = {eng},
number = {1},
pages = {255-270},
title = {Contact structures on (n-1)-connected (2n+1)-manifolds},
url = {},
volume = {18},
year = {1986},

AU - C. B. Thomas
TI - Contact structures on (n-1)-connected (2n+1)-manifolds
JO - Banach Center Publications
PY - 1986
VL - 18
IS - 1
SP - 255
EP - 270
LA - eng
KW - existence of contact forms on odd-dimensional manifolds; (n-1)-connected -manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.